4 doctors weighed in:

Can taking Advil (ibuprofen) pm over years cause me to have blood in my saliva when I spit?

4 doctors weighed in
Dr. Thomas Yash
Dentistry
1 doctor agrees

In brief: Saliva

It is unlikely that the medication would cause blood in your saliva unless you are dissolving the pill in your mouth, direct contact.
You could have a gastric reflex problem that is affected by this medication and the blood coming from your stomach or throat. See your md.

In brief: Saliva

It is unlikely that the medication would cause blood in your saliva unless you are dissolving the pill in your mouth, direct contact.
You could have a gastric reflex problem that is affected by this medication and the blood coming from your stomach or throat. See your md.
Dr. Thomas Yash
Dr. Thomas Yash
Thank
Dr. Ester Kwok
Internal Medicine

In brief: Maybe

Advil pm, has Ibuprofen which can irritate the lining of the food tube and stomach.
This can result in the spitting up of blood, however ask yourself if there are any other possibilities for this. One may try to stop taking ibuprofen, (and Aspirin products), then use over-the-counter acid reducers for about one month, and see if symptoms improve. See doc reg:insomnia, & if not better or worse.

In brief: Maybe

Advil pm, has Ibuprofen which can irritate the lining of the food tube and stomach.
This can result in the spitting up of blood, however ask yourself if there are any other possibilities for this. One may try to stop taking ibuprofen, (and Aspirin products), then use over-the-counter acid reducers for about one month, and see if symptoms improve. See doc reg:insomnia, & if not better or worse.
Dr. Ester Kwok
Dr. Ester Kwok
Thank
Dr. Luis Villaplana
Internal Medicine

In brief: Possible but

Unlikely.

In brief: Possible but

Unlikely.
Dr. Luis Villaplana
Dr. Luis Villaplana
Thank
Get help from a real doctor now
Dr. Vikram Patel
Board Certified,
34 years in practice
953K people helped
Continue
108,000 doctors available
Read more answers from doctors